Large deviations for the Boussinesq Equations under Random Influences

Abstract : A Boussinesq model for the Benard convection under random influences is considered as a system of stochastic partial differential equations. This is a coupled system of stochastic Navier-Stokes equations and the transport equation for temperature. Large deviations are proved, using a weak convergence approach based on a variational representation of functionals of infinite dimensional Brownian motion.
Type de document :
Article dans une revue
Stochastic Processes and their Applications, Elsevier, 2009, 119 (6), pp.2052-2081. <10.1016/j.spa.2008.10.004>
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-00250132
Contributeur : Annie Millet <>
Soumis le : vendredi 7 novembre 2008 - 11:39:28
Dernière modification le : jeudi 11 mai 2017 - 11:07:43
Document(s) archivé(s) le : jeudi 23 septembre 2010 - 17:06:22

Fichiers

DuanMillet_revised.pdf
Fichiers éditeurs autorisés sur une archive ouverte

Identifiants

Collections

Citation

Jinqiao Duan, Annie Millet. Large deviations for the Boussinesq Equations under Random Influences. Stochastic Processes and their Applications, Elsevier, 2009, 119 (6), pp.2052-2081. <10.1016/j.spa.2008.10.004>. <hal-00250132v3>

Partager

Métriques

Consultations de
la notice

176

Téléchargements du document

115